- -

Numerical methods and mathematical modelling in biology, medicine and social sciences

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Numerical methods and mathematical modelling in biology, medicine and social sciences

Mostrar el registro completo del ítem

Ehrhardt, M.; Jódar Sánchez, LA.; Villanueva Micó, RJ. (2014). Numerical methods and mathematical modelling in biology, medicine and social sciences. International Journal of Computer Mathematics. 91(2):176-178. doi:10.1080/00207160.2014.896653

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60961

Ficheros en el ítem

Metadatos del ítem

Título: Numerical methods and mathematical modelling in biology, medicine and social sciences
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
It is with pleasure that we offer the readers of the International Journal of Computer Mathematics this special issue consisting of some of the most significant contributions to computational methods and mathematical ...[+]
Derechos de uso: Cerrado
Fuente:
International Journal of Computer Mathematics. (issn: 0020-7160 ) (eissn: 1029-0265 )
DOI: 10.1080/00207160.2014.896653
Editorial:
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Versión del editor: http://dx.doi.org/10.1080/00207160.2014.896653
Descripción: This is an author's accepted manuscript of an article published in “International Journal of Computer Mathematics"; Volume 91, Issue 2, 2014; copyright Taylor & Francis; available online at: http://dx.doi.org/10.1080/00207160.2014.896653
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem